Can't Sleep (Even After Taking Melatonin and Using Pink and White Noise App)

Discussion in 'Support' started by 1000, Sep 1, 2018.

    1. 1000

      1000 Member

      Tinnitus Since:
      2017
      Cause of Tinnitus:
      Trauma
      10mg melatonin.

      Pink and white noise app.

      Still can't sleep...
       
      • Hug Hug x 1
    2. Bill Bauer
      No Mood

      Bill Bauer Member Hall of Fame

      Tinnitus Since:
      February, 2017
      Cause of Tinnitus:
      Acoustic Trauma
      I've been there, and done that (during the first few nights after onset).

      You might want to take Amitriptyline. It is non-addictive and won't make you drowsy the next morning. It worked well for me.

      In large doses it had been used to treat T (and was effective for some people). Very rarely it is reported to Cause T. The vast majority of people end up being ok after taking it, though...
       
      • Like Like x 1
    3. WaqasVic
      Artistic

      WaqasVic Member

      Location:
      Pakistan
      Tinnitus Since:
      01/2013
      Cause of Tinnitus:
      My T is way different than all of you , ask me how
      Try this:

      MOST POWERFUL TINNITUS SOUND THERAPY 1...


      They do have a version without the beeps, used to help me a lot.
       
    4. shasta0863

      shasta0863 Member

      Tinnitus Since:
      11/2007
      Is this safe long term? Are you on it still? I won't take benzo's because I'm terrified of rebound effects and any potential bad effects on T. Amitriptyline seems to have people stating it actually gave them tinnitus on the actionhearingloss forum which has me a bit concerned, can never really tell if that was the real cause. Since your T is noise induced like mine, you never noticed any adverse reactions?

      Read this regarding it too:

      "The tricyclics are relatives of the neuroleptic chlorpromazine and their anti-cholinergic properties harm memory, concentration and intellectual performance. Their anti-histamine action induces drowsiness and sedation. They contribute to the widely-held medical opinion that anything classed as an antidepressant won't help "normal" people; unless of course they’re clinically depressed and the tricyclics are generally viewed by the medical community as cheap, nasty and usually best avoided."
       
    5. Bill Bauer
      No Mood

      Bill Bauer Member Hall of Fame

      Tinnitus Since:
      February, 2017
      Cause of Tinnitus:
      Acoustic Trauma
      No, I took it only for several months after the onset.
      No.

      Check out
      https://www.researchgate.net/profil...e_Tinnitus/links/5502051c0cf24cee39fb28c8.pdf

      but there's also
      https://journals.sagepub.com/doi/abs/10.1177/0269881107082126
      and
      http://psycnet.apa.org/record/1990-20517-001

      Here is a nice overview
      https://www.ncbi.nlm.nih.gov/pmc/articles/PMC4761638/
       

Share This Page

Loading...